# SDR ASAA2015032211061

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,443 hours, 1,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 20364
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 5,443 hours, 1,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SUPPLY DUCT INTERMITTENTLY, UNCONTROLLABLE TEMPERATURE VARIES FROM 16-60 DEGREE C.  F/A REPORTED TEMP FLUCTUATIONS IN CABIN.  ACFT GROUNDED.  RAN PACKS FOR 45 MINUTES, WAS ABLE TO VERIFY FWD SUPPLY DUCT TEMP FLUCTUATES.  BITE TEST BOTH CONTROLLERS NR 2 SHOWS "TCV" FAULT RT SIDE.  REF FIM 21-61, TASK 864, FIN 21-62 TASK 801.  FWD CABIN FROM ROW 15 FORWARD WAS NOTICEABLY HOTTER WHEN ABLE TO DUPLICATE HIGH END FAILURE.  REPLACED NR 2 PACK TEMP CONTROL VALVE, REF AMM 21-51-10, OPS AND LEAK CHECK GOOD.
